# SDR SWIA200516017

- Difficulty date: December 19, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 15,756 hours, 22,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 12700896
- Condition: Inoperative
- Location: Emergency Light
- Part time: 725 hours, 1,025 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS REAR OF ROW 9 INOP.  REPLACED AFT ELBP.  OPERATIONAL CHECK GOOD IAW 24-10-05.
